| Model Number |
ETBF3216C124E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal iliac aneurysm.It was reported that during the index procedure a type 1a endoleak was observed.According to the physician, the cause of the event was anatomy related; calcified aorta.No intervention was performed at the time. no additional clinical sequelae were reported and the patient will be monitored by their physician.